# SDR SIMA2881

- Difficulty date: October 14, 2000
- Submitted: December 8, 2000
- Operation: Air carrier
- Aircraft: N724AE
- Make and model: Emb EMB-135LR
- Aircraft serial: 145301
- Aircraft time: 197 hours, 193 cycles
- System (JASC): 2840 · Fuel Indicating System
- Part: Switch
- Part number: 211171
- Part serial: 0589
- Condition: Inoperative
- Location: Right Engine
- Stage of operation: TO
- How discovered: O
- Nature of condition: J
- Precautionary procedure: C

## Discrepancy

FIC - FLT 4939 - DURING TAKEOFF, CREW NOTED E2 FUEL LOW PRESSURE WARNING.  PUT ON MEL.  MAINTENANCE REMOVED AND REPLACED LOW PRESSURE SWITCH IAW EMB MM.  OPERATIONAL AND LEAK CHECK GOOD.  AIRCRAFT RETURNED TO SERVICE.  (X)
